# SDR IPXA2015011985335

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 87,767 hours, 15,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018497
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CM.  BS 2231 S25L, ONE HOLE WAS FOUND CRACKED AT FRAME INNER ANGLE, CRACK RUNNING FORWARD 0.060" LONG APPROXIMATELY.  REPAIRED IAW SRM 53-60-15-2R-2, FIG 201, REV 71 ORIGINAL MATERIAL 65B01849-7 WITH CRACK LENGTH 0.060" RUNNING FWD.  FINAL TRIM OUT: 1.875" X  0.875" & 0.875" X 1" RESP.  IT IS A CATEGORY B REPAIR.
